# SDR A6WA200940504

- Difficulty date: August 14, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR, LOWER SECTION CORRODED NEAR FWD SPIGOT AND NEAR LOWER SPLICE, CORROSION REMOVED IAW SRM 51-21-06.  (K)
